# SDR DXTA200500595

- Difficulty date: February 15, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 1,998 hours, 1,213 cycles
- Engine: Pwa PW306B
- Engine time: 1,998 hours, 1,213 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FAILED ON CLIMBOUT ABOUT 3 MINS AFTER TAKEOFF.  FOUND ENGINE HAD INTERNAL FAILURE.  REMOVED AND REPLACED RT ENGINE, LEAK CHECKED AND OPS CHECKED GOOD PER G200 MM 71-00-00.
